# SDR EISA98109

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE RED LIGHT ILLUMINATED ON DESCENT INTO CPH, NO SMOKE SEEN AFTER LANDING LIGHT WENT OFF.  GENERATED FROM PILOT REPORT.  RAN APU TO HEAT UP AND CHECK OUT SMOKE DETECTORS.  OPS CHECK GOOD, MM 26-00.  NO DEFECTS NOTED.  (M)
